| Model Number |
H7493952824220 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
10/05/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that vessel dissection occurred.The target lesion was located in a coronary artery.A 2.25x24mm promus premier¿ drug-eluting stent was advanced but failed to cross the lesion.However, a vessel dissection was noted.The procedure was completed using a different device.No further patient complications were reported.